MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,22GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,22GX1.5
Catalog Number SSN100227Z
Medical Device Problem Codes Connection Problem (2900); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the clear plastic cap instantly falls off when you remove it from the package," "it also does not lock on when you try to replace it," and "the black luer lock does not lock onto the syringe well.".
 
Additional Manufacturer Narrative
It was reported the clear plastic cap "instantly falls off when you remove it from the package," "does not lock on when you try to replace it," and the black luer lock "does not lock onto the syringe well"; the customer also reported "a few safety close calls since switching to this needle." at the time of investigation, a sample was not received, and investigation included review of the lot/serial number and recent complaint trends/scar activity; a later review identified trends for needles coming off syringe and no trends for the loose safety cap.Based on the review of the details provided for the complaint investigation.Additionally, there was no reported death or serious injury associated with this event, and if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,22GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50843116
Report Number1417592-2026-46684
Device Sequence Number10060582
Product Code FMI
UDI-Device Identifier20193489031949
UDI-Public20193489031949
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100227Z
Device Lot Number89723060001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown